# SDR DALA2023042803333

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 51,395 hours, 24,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 EMERGENCY LIGHT COVER TURNS LIGHTS OFF WHEN CLOSED. CORRECTIVE ACTION: REPOSITIONED SPRING OPS NML. (4703932)
